Please use this identifier to cite or link to this item:
|Title:||Numerical invariants of strongly regular graphs|
|Authors:||Bier, T. |
|Source:||Bier, T., Chua, P.K. (1988-09). Numerical invariants of strongly regular graphs. Journal of Combinatorial Theory, Series A 49 (1) : 145-171. ScholarBank@NUS Repository.|
|Abstract:||In this paper we show that the totient numbers of T. Bier [Bull. London Math. Soc. 17 (1985), 527-530] generalize the numerical invariants of finite nets given by R. H. Bruck [Canad. J. Math. 3 (1951), 94-107]. We also give examples of existence and nonexistence of regular sets in strongly regular graphs. © 1988.|
|Source Title:||Journal of Combinatorial Theory, Series A|
|Appears in Collections:||Staff Publications|
Show full item record
Files in This Item:
There are no files associated with this item.
checked on Jan 14, 2018
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.